Hi, I am a 42 year old female with a history of migraine headaches with aura. Lately, i've been having episodes of unsteadiness which I am not sure if it could be related to the migraines or something other. It happens probably a couple of times a day and feels like I am tipping over, but I am not. It lasts a couple of seconds. It also feels like someone is pushing down on me. I get this when I do not have a migraine. I usually get migraines 2-3 times a month. I had an MRI last year which revealed lesions on the white matter of the brain, which is probably related to migraine activity. Do you think these lesions could be causing this symptom or any thoughts of what may be? Thanks.
thanks for your comment. I don't think it is MS because I do not have some of the other MS symptoms and the brain lesions are not consistent with what they look like with MS. I did think of that, though. Just wondering if anyone else had the same. Thanks
I also have a hx of migraine plus the little lesions you mention. This is called small vessel disease. Migraine, diabetes and hypertension can put you at risk for this. Yes, unsteadiness can be the result of these lesions, because they are in fact very tiny strokes.
Thanks for your comment. I do not have hypertension or diabetes, but do think that these lesions are the cause of the neurological symtoms like you said. I think the less headaches we get the better as fewer of these lesions will form. Good luck to you too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.